# SDR HALA2014091800163

- Difficulty date: September 18, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 95,680 hours, 16,994 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Part number: 100T14323
- Part serial: NSN
- Condition: Corroded
- Location: Bs 995
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT BS 955, WL 174, RBL 84.  FABRICATED NEW TENSION FITTING IAW DWG 100T1432.  INSTALLED TENSION FITTING IAW DWG 111T3000 AND SRM 51-40-02.  SURFACE SEALED IAW AMM 51-31-01.
